MathSciNet Relay Station
MathSciNet bibliographic data
MR332969 (48 #11294) 20D20
Glauberman, George On groups with a quaternion Sylow $2$-subgroup. Illinois J. Math. 18 (1974), 60–65.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement